# SDR CA130815008

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 48,237 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033000220
- Condition: Burned
- Location: Cabin Light
- Part time: 49,477 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT-1128460, OVERHEAD CEILING LIGHT ASSY SHOWING SIGNS OF ARCING AT 5DF. RESOLVED ON W/O: 396234 TASKCARD, NR-00009.  OVERHEAD BIN AT 5DF LOWERED FOR ACCESS, AND RE-INSTALLED.  LAMP HOLDER ASSY REPLACED AT 5DF AND LAMP REPLACED.  OVERHEAD LIGHTS AT 5DF CHECKED SERVICEABLE, PN ON/OFF BV03300-02-20, BATCH 1826574.
